Homotopy approximation of modules
Publish place: The Journal of Algebra and Related Topics، Vol: 4، Issue: 1
Publish Year: 1395
Type: Journal paper
Language: English
View: 96
This Paper With 8 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-4-1_002
Index date: 21 July 2024
Homotopy approximation of modules abstract
Deleanu, Frei, and Hilton have developed the notion of generalized Adams completion in a categorical context. In this paper, we have obtained the Postnikov-like approximation of a module, with the help of a suitable set of morphisms.
Homotopy approximation of modules Keywords:
Category of fractions , calculus of left fractions , Adams completion , Grothedieck universe , homotopy theory of modules
Homotopy approximation of modules authors
M. Routaray
NIT Rourkela
A. Behera
NIT Rourkela